# SDR 97ZZZX4213

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4AK
- Make and model: Snias AS350B
- Aircraft serial: 2544
- System (JASC): 6220 · Main Rotor Head
- Part: Stop Bearing
- Part number: 704A33633156
- Condition: Failed
- Location: Blue Blade
- Part time: 2,193 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS VERTICAL VIBRATION AND RETURNED TO BASE.  INSPECTION REVEALED 'BLUE' M/R SPHERICAL STOP BEARING, P/N 204A33-633 156, FAILED.  REPLACED ALL THREE M/R SPHERICAL STOPS WITH P/N 704A33633-109.  RUN-UP OPS CHECK GOOD.
